Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brownish discharge instead of periods with abdominal cramps and backpain, took postinor after unprotected sex. Could I be pregnant ?

Hi..i had unprotected sex on 17 th october.i had recived my periods on 1st october.i took postinor 2 about 6hours after th intercourse.i expected my periods yesterday th 29th of october but instead i observed some brownish discharge which is there even havin abdominal cramps and backpain .please help.could i be pregnant? I have been feeling dizzy and experiencing nausea .could i be pregnant or do i expect my periods and when?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question

Your last menstrual period was on 1st of October
You took emergency contraception within 6 hours of unprotected sex on October 17th
Your due date was 29th of October.
Chances of your becoming pregnant are very less.

The symptoms you have described seems to be of premenstrual syndrome (PMS)

PMS is a symptoms complex that women experience few days before their expected periods.
The symptoms includes
Swollen or tender breast
Feeling tired,
Upset stomach, cramps or bloating
Constipation or diarrhea,
Back pain.

The second possibility is of side effects of positioned 2, which include:
Stomach upset, nausea and vomiting,
Abdominal cramps
Bleeding disturbances

You may have your normal periods within 1 to 2 days.
If you didn’t get your periods in another 2 days.
Wait for a week, and then go for pregnancy test to determine whether you’re pregnant or not
Further management depends upon the result of pregnancy test

Hope I answered your question
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor